# SDR ASOA2012101102342

- Difficulty date: September 27, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 24,509 hours, 17,179 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL ANGLE HAS CORROSION AROUND FASTENER HOLES.  REMOVED CORRODED PAX DOOR SILL ANGLE.  LOCATED DRILLED NEW PARTS IAW SRM 51-40-11-001-001-A01, INSTALLED NEW PARTS IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-45-00-001-001-A01.
